Voir le document
Por favor, use este identificador para citar o enlazar este ítem:http://uvadoc.uva.es/handle/10324/36221
SUOWA operators: An analysis of their conjunctive/disjunctive character
Año del Documento
Fuzzy Sets and Systems, 2019, vol. 357, p. 117-134.
Choquet integrals (mainly weighted means and OWA operators) are a well-known family of functions widely used in several scientific fields. Because of this, it is very important to know the behavior of these functions in order to choose the best-suited operators in practical applications. In this sense, the analysis of the conjunctive/disjunctive character is very interesting given that allow understand the behavior of functions in relation to order statistics. In this paper we focus on some classes of SUOWA operators, which are Choquet integrals that simultaneously generalize weighted means and OWA operators, and provide conditions under which the k-conjunctive or k-disjunctive character of an OWA operator is retained by the SUOWA operators associated with it. Of particular interest is the case where the OWA operator is located between two order statistics, given that we can obtain SUOWA operators also located between the same order statistics. Likewise, we show closed-form expressions of k-conjunctiveness and k-disjunctiveness indices for some specific cases of SUOWA operators.
Revisión por pares
Ministry of Economy and Competitiveness and ERDF (Project ECO2016-77900-P)
Propietario de los Derechos
Aparece en las colecciones